# SDR C2XA99IA290

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700007
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20 EXTENDING UNDER THE BUTT STRAP.  MAINTENANCE REMOVED THE CORROSION AND INSTALLED REINFORCEMENTS IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01106, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
